# SDR DALA13017803211

- Difficulty date: April 18, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N311US
- Make and model: Airbus A320-211
- Aircraft serial: 125
- Aircraft time: 67,788 hours, 29,938 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LWR AFT FUSELAGE LAV VENT, FUSELAGE SKIN BETWEEN STGR 29R AND STG R 30R, BETWEEN FR69 AND FR70 HAS CRACK ON SKIN NEXT TO VENT.  CUT OUT DAMAGE SKIN, FABRICATED 1EA REPAIR DOUBLER FROM 2024-73 .071"C & 2 EA FILLERS FROM 2024-73 .063"C, LOCATED & DRILLED PARTS IAW SRM 53-41-11, FIG 205,TREATED & PRIMED AREA IAW SRM 51-21-11.  INSTALLED REPAIR PARTS IAW SRM 53-41-11, FIG 205.
